| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The programmer was powered on and the logfile was downloaded; data review revealed that an error/fault code had been recorded due to a software issue that occurs when entered patient names exceed eight characters.This was unrelated to the touchscreen issue reported by the field.The touchscreen was tested for functionality and calibration; no anomalies were observed.Benchtop testing was unable to reproduce the behavior.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.
Event or Problem Description
It was reported that the touchscreen on this programmer became unresponsive.This had occurred more than once with this unit.During one instance, the device had to be reinterrogated with a wand to proceed with the case.No adverse patient effects were reported.The programmer was returned for analysis.